# SDR DALA2025050903633

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 33,353 hours, 12,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7165046) EMER LIGHT ABOVE SEAT 30CBA INOP. R&R EMER LIGHT BATTERY PACK IN CEILING PANEL ABOVE SEAT 30ABC PACK M2626 IAW B737 AMM 33-51. OPS CHECK GOOD.
